# SDR SWAA2022031473920

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORTIZONTAL STABILIZER; UPPER FWD SLIDING SEAL IS CRACKED. / REMOVED LEFT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL; VERIFIED ENW PART (P/N 181A 8025-1); LOCATED AND DRILLED; INSTALLED NEW SLIDING SSEAL ON L/H UPPER HORIZONTAL STABILIZER; IAW AMM 53-31-31-000-801; AMM 53-31-31-400-802; SRM 51-40-02-0G-0 PAR 4; AIPC 53-31-31-03 ITEM 105; SRM 51-40-0G-0 FIG 3 TABLE A AT TAG # A02555
